# SDR IPXA2017052417501

- Difficulty date: May 17, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 27,468 hours, 15,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37801
- Condition: Dented
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, DENT FOUND ON THE FUSELAGE SKIN NEAR BS 1720.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 53-00-01-2R.
